Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Embedding processes in Brownian motion in $ {\bf R}\sp{n}$''


Author: Neil Falkner
Journal: Trans. Amer. Math. Soc. 272 (1982), 811
MSC: Primary 60G40
Original Article: Trans. Amer. Math. Soc. 267 (1981), 335-363.
MathSciNet review: 662070
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G40

Retrieve articles in all journals with MSC: 60G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0662070-9
PII: S 0002-9947(1982)0662070-9
Article copyright: © Copyright 1982 American Mathematical Society